# SDR A6WA200840021

- Difficulty date: January 14, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACK ON IB SIDE OF FLOORBEAM AT FS 280, RBL 9.  NEW ANGLE INSTALLED ON IB SIDE OF FLOORBEAM AT FS 280, RBL 9, SRM 51-42-20.  (K)
